# SDR SWAA115538

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 77,066 hours, 60,108 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2659
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - ON FINAL PASSING 6500FT GASPER  FAN TURNED ON WITH STRONG SMELL OF SMOKE DETECTED BY FLIGHT ATTENDANTS.  GASPER FAN TURNED OFF, EMERGENCY DECLARED.  REMOVED AND REPLACED GASPER FAN P.
